Working fair for pain (pain level 5-6 from a 9/10). But I feel groggy all the time even after sleeping well. If so does this go away?
. It is very good to hear that your pain levels are so much better. It is always great to find something that does work well for pain, isn’t it? One of the reasons for your sleepiness could be that the dose is too high. You might want to speak with your doctor and see if you can somehow adjust the dose. As you develop tolerance to Fentanyl, with regular use, the problem may improve over the course of next few weeks.
Thanks for your response. Since my pain isn't at my desired pain threshold of 3-4 would be scared to decrease the dosage (also so hard to get appt with my Doctor to do this since it requires a written prescription). I'm going to give it til I see him in about a week and discuss with him. Any others with ideas?
I have been on fentanyl 50 for about 8 years also oxy15 valium 10 hydro10 diluted 4 oxcarbaxine serucel flomax hydroxyzine I'm on the wean down because of the new CDC laws in my state. I've been weaning down for 3 months. 50 to 37 to 25 I'm having a horrible time. I've read so many articles that people say their doing great. WELL I'm NOT!!! This is hell!! I can't eat I can't sleep I'm moody im in so much pain again.. Why am I having such a hard time?? I've been taking my other meds exactly like I'm supposed to. I can not handle this feeling. I can't eat I can't pee I have a terrible headache. Why why am I having such a hard time?? Has anyone else ever had this feeling instead of all them happy posts. Feeling down
- Fentanyl Information for Consumers
- Fentanyl Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fentanyl (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Aug 2014 • 1 answer
AATN: Mylan Fentanyl patch users... If your having a hard time getting your fentanyl patch to stick?
Posted 16 Aug 2014 • 7 answers
Posted 8 Nov 2014 • 3 answers
Posted 22 May 2015 • 1 answer
Posted 30 Aug 2015 • 2 answers